# SDR SIMA20130207008

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 23,929 hours, 20,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT CABIN FRAME 23 AT STRINGER 15 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 AT STRINGER 15 RIGHT IAW EMB SRM 53-00-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
